# SDR QXEA2014061700509

- Difficulty date: June 5, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 853261107
- Condition: Corroded
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05. INSTALLED NEW SEAT TRACK IAW SRM 51-42-05 AND SRM 51-40-15.
